# SDR AALA20010166

- Difficulty date: January 30, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 020182000
- Condition: Damaged
- Location: Mid Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT MID GALLEY DAMAGED.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
